# SDR DALA2017113008397

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 74,182 hours, 9,594 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE SQUID TEST LIGHT IS INOPERATIVE. RESET C/B P36 ONP11 PANEL.  SYSTEM OPERATIONS IS NORMAL.
